Set Favorite Store Page
show timeout overlay link

Your Session Is About to Expire

This online session is about to expire due to inactivity. Click Continue to return to page.

Close
Close
Close
Home | Shop | Health & Medicine | Pain & Fever | Non-Aspirin Pain Relief | CVS Pain Relief Tablets Extra Strength
CVS Pain Relief Tablets Extra Strength

CVS Pain Relief Tablets Extra Strength

Price: $8.29
Sku: 132704
Size: 100 TB
Wt: 0.19 LBS
  •   
  • Save 20% Ship & Save

    Save 20% and get FREE shipping on every Ship & Save Order . Learn more.


Special Info for This Item
Free Shipping FREE Shipping Eligible
tablet

Temporarily relieves minor aches and pains due to: headache, muscular aches, backache, arthritis, the common cold, toothache, menstrual cramps; reduces fever.

tablet

Per Tablet: Acetaminophen 500 mg

tablet

Do not use more than directed (see overdose warning). Adults and children 12 years and over: take 2 tablets every 6 hours as needed. Do not take more than 6 tablets in 24 hours. Children under 12 years: do not use this adult Extra Strength product in children under 12 years of age; this will provide more than the recommended dose (overdose) and could cause serious health problems.

tablet

Overdose warning: Taking more than the recommended dose can cause serious health problems, including liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor if you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use: with any other product containing acetaminophen. Stop use and as a doctor if: redness or swelling is present; new symptoms occur; fever gets worse or lasts for more than 3 days; pain gets worse or lasts for more than 10 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children.

Advertisements